# SDR SWAA961013

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT, EXPERIENCED A STRONG SMELL OF HYDRAULIC FLUID IN CABIN AND COCKPIT DURING TAKEOFF AND AGAIN WHEN LOWERING FLAPS COMING INTO LAX.  INSPECTED A/C BAYS, PERFORMED ENGINE RUN WITH BLEEDS ON PER BOEING M/M, NO DEFECTS NOTED.
